# SDR AWXA0000714

- Difficulty date: October 5, 2000
- Submitted: October 13, 2000
- Operation: Air carrier
- Aircraft: N637AW
- Make and model: Airbus A320-231
- Aircraft serial: 099
- Aircraft time: 32,997 hours, 15,364 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D53472282
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK CORROSION, HOLES CORRODED IN AFT CABIN FLOOR SUPPORT FRAME 66, Y165 RT.  FABRICATED NEW BEAM AND INSTALLED IAW DWG D53472282.
